Toggle Main Menu Toggle Search

Open Access padlockePrints

Joint Estimation of Multiple Related Biological Networks

Lookup NU author(s): Professor Chris Oates


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Oates CJ, Korkola J, Gray JW, Mukherjee S

Publication type: Article

Publication status: Published

Journal: The Annals of Applied Statistics

Year: 2014

Volume: 8

Issue: 3

Pages: 1892-1919

Print publication date: 01/02/2014

Online publication date: 23/10/2014

Acceptance date: 23/10/2014

ISSN (print): 1932-6157

ISSN (electronic): 1941-7330

Publisher: Institute of Mathematical Statistics


DOI: 10.1214/14-AOAS761


Altmetrics provided by Altmetric